# SDR SWIA200616220

- Difficulty date: January 26, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 12,005 hours, 10,080 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transmitter
- Condition: Inoperative
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: O

## Discrepancy

RUDDER INDICATION DOES NOT WORK.  REPLACED RUDDER POSITION TRANSMITTER IAW MM 27-24-05.  OPERATIONAL CHECK GOOD IAW MM 27-24-05.
